MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number AMC1407
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During aorta-iliac bypass with prothetic graft, after unclamping, surgeon found the blood leaking from the body of the albograft.So, he clamped the device again and unclamped it once the bleeding had stopped.The device remains implanted in the patient.Patient has been discharged from the hospital.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.No non-conforming material report are associated with the crosslinking batch, impregnation lot or the subassemblies associated with this graft.Further, we have not received any other complaints of similar nature for devices from this lot.
 
Event or Problem Description
The surgeon commented that when he unclamped, he found the blood leaking from the body of the albograft.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6369965
Report Number1220948-2017-00020
Device Sequence Number16312164
Product Code MAL
UDI-Device Identifier00840663103430
UDI-Public00840663103430
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/28/2017
Device Catalogue NumberAMC1407
Device Lot Number88032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;